# SDR UHLA2015011400051

- Difficulty date: January 14, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 33,522 hours, 28,704 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Frm 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A GOUGE WAS FOUND ON FRAME 15 BETWEEN STRINGERS 1R AND 2R. THE FRAME REPAIRED IAW SRM 53-00-04, SRM 51-40-02, AND CPM 51-21-04.
